ResearcherID Thomson Reuters  

Pitman, Jim
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: B-7723-2009
Other Names: James W. Pitman
URL: http://www.researcherid.com/rid/B-7723-2009
Subject: Mathematics
Keywords: probability; stochastic processes; markov chains; brownian motion; random trees; random trees
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  9  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Exchangeable partitions derived from Markovian coalescents
 Author(s): DONG, R; GNEDIN, A; PITMAN, J
 Source: ANNALS OF APPLIED PROBABILITY Volume: 17 Issue: 4 Pages: 1172-1201 Published: AUG 2007
 Times Cited: 13
added
22-Jun-09
2.  Title: Gibbs distributions for random partitions generated by a fragmentation process
 Author(s): BERESTYCKI, N; PITMAN, J
 Source: JOURNAL OF STATISTICAL PHYSICS Volume: 127 Issue: 2 Pages: 381-418 Published: APR 2007
 Times Cited: 19
added
22-Jun-09
3.  Title: Ito's excursion theory and its applications
 Author(s): PITMAN, J; YOR, M
 Source: JAPANESE JOURNAL OF MATHEMATICS Volume: 2 Issue: 1 Pages: 83-96 Published: 2007
 Times Cited: 10
added
22-Jun-09
4.  Title: Poisson representation of a Ewens fragmentation process
 Author(s): GNEDIN, A; PITMAN, J
 Source: COMBINATORICS PROBABILITY & COMPUTING Volume: 16 Issue: 6 Pages: 819-827 Published: NOV 2007
 Times Cited: 3
added
22-Jun-09
5.  Title: Asymptotic laws for compositions derived from transformed subordinators
 Author(s): GNEDIN, A; PITMAN, J; YOR, M
 Source: ANNALS OF PROBABILITY Volume: 34 Issue: 2 Pages: 468-492 Published: MAR 2006
 Times Cited: 21
added
22-Jun-09
6.  Title: Asymptotic laws for regenerative compositions: gamma subordinators and the like
 Author(s): GNEDIN, A; PITMAN, J; YOR, M
 Source: PROBABILITY THEORY AND RELATED FIELDS Volume: 135 Issue: 4 Pages: 576-602 Published: AUG 2006
 Times Cited: 9
added
22-Jun-09
7.  Title: Rayleigh processes, real trees, and root growth with re-grafting
 Author(s): EVANS, SN; PITMAN, J; WINTER, A
 Source: PROBABILITY THEORY AND RELATED FIELDS Volume: 134 Issue: 1 Pages: 81-126 Published: JAN 2006
 Times Cited: 51
added
22-Jun-09
8.  Title: Two recursive decompositions of Brownian bridge related to the asymptotics of random mappings
 Author(s): ALDOUS, D; PITMAN, J
 Source: IN MEMORIAM PAUL-ANDRE MEYER: SEMINAIRE DE PROBABILITIES XXXIX Volume: 1874 Pages: 269-303 Published: 2006
 Times Cited: 4
added
22-Jun-09
9.  Title: Growth of the Brownian forest
 Author(s): PITMAN, J; WINKEL, M
 Source: ANNALS OF PROBABILITY Volume: 33 Issue: 6 Pages: 2188-2211 Published: NOV 2005
 Times Cited: 10
added
22-Jun-09
10.  Title: Regenerativ partition structures
 Author(s): GNEDIN, A; PITMAN, J
 Source: ELECTRONIC JOURNAL OF COMBINATORICS Volume: 11 Issue: 2 Published: JAN 7 2005
 Times Cited: 2
added
22-Jun-09
publication(s)  
First Page Previous Page Page   of  9  Go Next Page Last Page
  Sort by:    Results per page: